My cousin who is in her mid 60's and has seizures often. Her doctor has her on these meds and I was wondering how safe these are when taken together. My aunt says she does not seem herself lately. From looking at the interactions on your page, it shows there are some concerns. Could you please give us your opinion? They are: Clonazepam, divalproex (extended release) 500 mg, risperidone, and Phenytoin Sodium (phenytoin). YOUR OPINION WILL BE MUCH APPRECIATED...
Carolinagirl; When you read each of these drugs it does sound bad or lots of side effect but sadly many times we need several drugs to keep us under control I can see where she would say i don't feel like myself by age and the sedation these meds cause.I don't know how long she has been on all of these but if any are new some of the side do go away.But she must have some serious problems to be taking this combonation,It's also a good idea that she takes all her medication and a list when she see's the doctor again and ask if she really is supposed to be taking all of these and have her let the doctor know she is having problems with sedation.etc it would not be the first time i have seen where someone is taking medications that the doctor stoped and they forget due to the confusion But i have seen many on these amouts of drugs it trying to find a happy middle ground where you can still function,And not have all the problems the doctor is treating... hope this helps some I wish you both all the luck nice of you to try and get things streight for her.Chuck Wise Sr.Retired pharmacy techneician Cpht. have a good day.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Aug 2012 • 2 answers
Updated 13 Mar 2018 • 3 answers
Updated 28 Apr 2017 • 2 answers
Updated 19 Aug 2018 • 3 answers
Updated 22 Oct 2018 • 1 answer